Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

174 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can i take diltiazem 180 only and stop olmetec because i feel dizziness and tiredness?

I have been taking diltiazem 180mg. , becaause of micro albumin in urine, my Dr added Olmetec 20mg. However, I feel dizzyness and tireness very much. my B/P is 110/66-118/70 range with olmetec 5mg and diltiazem 180. I want to stop Olmetec only. Can i take dil 180 only.
Tue, 26 Mar 2019
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,

Your blood pressure is a little bit low, so I do think that your symptoms are related to that. However, I would recommend that you talk with your doctor before making any changes to your medications.

Given the protein in your urine, the Olmetec that you are taking is probably more important of the two, so your doctor may want to stop the Diltiazem instead.

That being said, if you wanted to stop the Olmetec and just take the Diltiazem until you can talk with your doctor, that would likely be safe as well.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Aaron Branch,
General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, I was just wondering is Humira can cause dizziness? I have been taking it now for about 3 years for severe RA and only recently I have noticed I am feeling fluish and dizzy quite often, if I sit still it isn t as bad but if I move around I feel quite a bit of nausea. I also just had a very bad infection that needed antibiotics which caused me to have to stop the humira for 4 weeks. I just started my injections again 2 days ago. Just wondering if this is normal or if it could be something to worry about?

doctor1 MD

Hi, I am 19 years old and have no kids. In early November I was amited to hospital because I had pains in my head and dizziness. They did an MRI scan and didn t find anything worrying, however to check they offered me a lumber puncture but I refused as I felt a lot better. However I have been feeling sick and dizzy and I feel like my eyes feel glazed over also, I feel tired and my head feels fuzzy. I have trouble sleeping and it s worse in the morning and at night. It s making me very depressed. I feel anxious all the time and when I try to forget about it it s still there. I can t take it anymore please help.

doctor1 MD

nose corterised twice no bleed at moment feeling dizzy blood tests fine from hospital blood pressure only slightly higher than usual had nose corterised twice feeling dizzy and sickly. take tabs for blood pressure only slightly higher than it usually is. had blood test doctor said they are fine. taking anti biotic cream for nose. age 60.

Recent questions on  Beta-lactam

doctor1 MD

My 17 1/2 year old son was placed on Invega. For awhile he did well; then he missed a few doses. When we resumed his proper dosing, he has started with severe side effects (I think of this drug) like restlessness, hallucinations, fantasies, cannot sleep, headache...very very severe. He calls his mother Mrs. Leno and his father Jay Leno...the doctor just says keep trying ...we re scared and frustrated. Please advise

doctor1 MD

My daughter, 16 yr, has high functioning autism. She has a DX of depression and anxiety. After trial and error with various med she s now on 150 lamictil and 5 Abilify. I have to stop the Abilify cold turkey due to our insurance copay being 700.00 per month (4K deductible) will she go through withdrawals?

doctor1 MD

Hi I am 47 years old female . I usually wake up in middle of night with palpitation and then just armpit sweating. My hormone levels are normal . This happens mostly 10 days before starting period but I do sometime have other times than premenstural too. I take 20 mg propranolol BD and just 1 mg Diazepam before bed. It is like a waking up by a shock and very scary. My heart was checked and it is normal. My gynecologist prescribed low dose of estrogen but I haven t used it yet. Is these sign of premenopausal ?

doctor1 MD

Hi,i read that symptoms of a heart attack are shortness of breath, which i had but left, and left arm pain, i have a ache not pain in my left arm and it is only one area. i can move it and all. i have anxiety and i took trazodone and weight loos pills few hours before the trazodone. Is this symptoms of a heart attack or the medicines clashing? I am stopping the weght loss pills..

doctor1 MD

If I took to many alprozlam could it kill me?

doctor1 MD

pristiq desvenlafaxine 100 mg and sandomigran 500 mcg what side effects can there be

doctor1 MD

Can halcion after long term use cause temporary lack of coordination and dizziness? I take .5mg per night.Never had these reactions before.